# SDR ASOA201001816

- Difficulty date: September 15, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 20,346 hours, 14,053 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 622CB CHAFED ON L/E (MARKED)  RESOLVED ON W/O: 173017 TASKCARD: N/R-00312.  BLENDED OUT CHAFING ON L/E PANEL 622CB ALL WORK DONE IAW CRJ700 SRM 57-12-00-001-001-A01.  BLENDED AREA REQUIRE NDT.  RECEIVED NEW PANEL, LOCATED HOLES AND TRIMMED IAW CRJ700 SRM 51-40-11-001-001-A01, 51-34-36-001-001-A01.  NEW PANEL AWAITING ADR FOR PILOT HOLES, LOCATED HOLES NEED TO BE COUNTERSUNK.  COUNTERSUNK SCREW HOLES IAW CRJ700 SRM 51-40-11-001-001-A01, INSTALLED DOUBLE FLUSH RIVET IN DOUBLE DRILLED HOLE IAW REO 670-57-41-196 AND CRJ700 SRM 51-42-06-001-001-A01, REFINISHED PANEL IAW CRJ700 SRM 51-25-01-001-001-A01.  REFER M212 PANEL 622CB PG 61 FOR INSTALLATION.  AWAITING EC/TC. CR 161779 10/02/10 (LH 10/06/10) RECEIVED EC/TC REO 670-57-41-196 REV RW 161752 10/06/10 (LH 10/06/10) ASA RII BD 5500008 161723 10/06/10 .
